# SDR GTIA2024092638397

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 25,540 hours, 11,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINAL APPROACH COCKPIT AND CABIN VERY STRONG SMELL.-PERFORMED TSM 05-50-00-810-831-A FOR IDENTIFICATION OF THE CAUSE OF ODOR, NO LEAKS OBSERVED ON APU OR ENGINES. FLIGHT CREW RAN BOTH PACKS WITH EACH ENGINE INDIVIDUALLY, NO ODOR WAS NOTED, AIRCRAFT OK FOR SERVICE. MOC # 110495.
